# SDR MASA2020032500138

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 16,885 hours, 12,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13F FLR LVL EMER EXIT SIGN ONE BULB INOP	REPOSITIONED COVER
